# SDR JJBA20140912006

- Difficulty date: September 12, 2014
- Submitted: September 16, 2014
- Operation: Air carrier
- Aircraft: N375PH
- Make and model: Dhav DHC8202
- Aircraft serial: 529
- Aircraft time: 30,516 hours, 40,978 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Smoke
- Location: Airstair Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

SMOKE COMING OUT OF SECOND AIR STAIR DOOR LIGHT FROM THE TOP.  DEFERRED IAW MEL.
